# SDR R61A201404140549

- Difficulty date: April 14, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 15,254 hours, 9,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  SEAT TRACK AFT EXTENSION AT FRAME 87 HAS ONE FASTENER WITH CORROSION.  MAINTENANCE R & R RT SEAT TRACK AFT EXTENSION AT FRAME 87 IAW SRM 51-40-01, 51-43-01, 51-41-01AND SWPM 20-67-000, PN 170-65669-004, BEAM.
